My Son Experienced Extreme Gastric Upset While Taking Gabapentin And Sertraline Has Anyone Ever This

4 Replies Updated



Conversation Starter

Michelle T Says:


My son experiences anxiety and chronic pain, the pain is a result of nerve damage and muscle atrophy. He experienced severe gastric reflux when taking both Setraline and Gabapentin. He has been taking the Sertraline since December 2010 and the Gabapentin was started in March 2011. He had some symptoms of reflux but not nearly to the extent he did, while taking the two togehter. Pain clinic would like him to continue taking the Gabapentin - my thought was to stop the Sertraline and just go with the Gabapentin at 600mg to treat both the anxiety and pain. Has anyone had any similar experiences?




Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

It is very difficult to say how any medication will affect any particular person that uses it, but yes, it is always possible that one, or more, could cause the production of excess stomach acid, especially when someone is already prone to it.

https:/­/­www.medschat.com/­wiki/­Gabapentin/­

In this case, he should follow the advice of his doctors as to making any medication changes, because they will be more aware of the potential cause.

What does he take to treat the reflux?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
W Says:

A friend mentioned that reflux intensified markedly approximately 30 days after the gaba start. IMO, considering gaba as a potential reflux cause is tignored; one might think that worsening reflux is not gaba related. Perhaps it is, especially IF things began to worsen in less than 1 month, possibly less.

Option: consider trying acupuncture as an alternative; if so, also consider using an individual trained in China. This is simply my opinion; everyone has an opinion.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Poodle Says:

I was given gaba and after one night I quit. I also told the FDA that it was my belief it should be removed from the market. There are many really good meds out there that don't cause problems

REPLYSHAREREPORT
Was this helpful?     0     0  
4
RaeDawn Says:

My husband is on ramipril, he was prescribed cyclobenzaprine 10mg once before bed diclofenac sodium misoprostol 50mg 3 times a day and gabapentin 100mg 3 times a day, he is experiencing extreme fatigue and tiered and has thrown up, he also has always suffered from acid reflex, do you have any advice on which medication could be making him so tiered or could it be the combination of all of them..

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

has anyone experienced any hearing loss while taking viibryd
I've been taking Viibryd for about 2 months. All of a sudden I have hearing loss in my right ear. My doctor has me o... 6 replies
Taking antipsychotic medication (abilify) + sertraline and gastric band surgery in uk?
In UK, can a person still be eligible for gastric band surgery while taking abilify and sertraline? Would a good surgeon... 1 reply
Breastfeeding while taking Arcoxia 90mg, Enalapril 5 mg, Gabapentin 300mg and Vitbion Forte
My doctor prescribed me the following medicine due to my lower back pain/PID. Can i still breastfeed my 9-month-old baby...
Diarrhea For 2 Months Following Two PETCT scans each time Has Anyone Else Experienced This
It can't be a coincidence that I had, and am now having again, diarrhea following each of the last 2 PET CT scans th... 1 reply
I M Taking 100 Mg Of Apo Sertraline Everyday But My Pill Is Orange
I've been searching my meds and I haven't cone across anything about the pills being orange But mine are? ## Is ... 1 reply
Insomnia while taking Gabapentin
Have been taking gabapentin for a week and am having trouble sleeping anyone having the same problem. ## can't get a... 52 replies
I take 100Mg morphine 2 aday 3 gabapentin 600Mg 4 dilaudid 4Mg 1 ambian and 1 elavil 50 Mg is this to much ADAY EVERY DAY
Is 100Mg morphine sulf er, 600 Mg gabapentin 3 aday, 4 dilaudid 4Mg, 1 ambian 10Mg,and 1 elival 50 Mg, aday to much? EVE... 13 replies
Has anyone had a blip while regularly taking their correct dosage?
I have been on citalopram 20mg since april 2014 For about a week now my anxiety has returned , very similar to the initi... 1 reply
Has anyone experienced Thrush with Savella?
I am just curious as to whether or not anyone else had possibly experienced thrush while taking Savella. I finished a 3 ... 8 replies
Travacor Has anyone experienced insomnia with Travacor
I have been taking Travacor for a couple of months and started to have difficulty staying asleep. I now cannot fall aspe... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 April 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA